Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    2741

Day Three

blondyy

162 views

So I haven't noticed any changes in my acne quite yet, I didn't really expect to seeing as i'm only on day three lol.

Although my skin does appear a little drier, which I wasn't expecting so soon. BUT I did go tanning yesterday, I know bad me, I figured since it was only the second day on the pill, i wouldnt be affected any differently. I was right about that, no burning or anything, and i tan for a lot of minutes. Nonetheless I just keep moisturizing! face and body, although my body isn't dry at all.

Oh and I'm noticing some joint pain in my arms, it's not excruciating or anything, but I can feel a difference. I dont know if that's actually from the accutane, or if I'm just imagining it and looking for side effects haha. I waitress tho, so this joint pain will be quite annoying at work tonight!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×